# SDR AWXA9700627

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND SIGNS OF PILLOWING SKIN, STR 20L SKIN LAP BS 907 TO 967.  REPAIRED SKIN LAP STA 907 TO 1016 STR 20L PER ER 2-53-15-73.  TCO-PAN-97-2126RR8110-3.
